Équations aux dérivées partielles/Physique mathématique
Entropies d'ordre supérieur
[Higher order entropies]
Comptes Rendus. Mathématique, Volume 343 (2006) no. 3, pp. 179-184.

Higher order entropies are kinetic entropy estimators for fluid models. These quantities are quadratics in the velocity v and temperature T derivatives and have temperature dependent coefficients. We establish entropic inequalities when logTBMO+v/TL is small enough, provided that the temperature dependence of the thermal conductivity λ and the viscosity η is that given by the kinetic theory. In this situation, new a priori estimates for solutions are obtained. We next establish a global existence theorem when the initial values log(T0/T) and v0/T0 are small enough in appropriate spaces.

Les entropies d'ordre supérieur sont des estimateurs d'entropie cinétique pour les modèles fluides. Ces quantités sont quadratiques en les dérivées de la vitesse v et la température T avec des coefficients dépendants de T. Elles satisfont des inégalités entropiques si logTBMO+v/TL est assez petite, pouvu que la dépendance de la conductivité thermique λ et de la viscosité η en la température soit celle de la théorie cinétique. On obtient dans cette situation de nouvelles estimations a priori des solutions. On établit ensuite un théorème d'existence globale lorsque les données initiales log(T0/T) and v0/T0 sont assez petites dans des espaces appropriés.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2006.06.018
Giovangigli, Vincent 1

1 CMAP-CNRS, École polytechnique, 91128 Palaiseau cedex, France
@article{CRMATH_2006__343_3_179_0,
     author = {Giovangigli, Vincent},
     title = {Entropies d'ordre sup\'erieur},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {179--184},
     publisher = {Elsevier},
     volume = {343},
     number = {3},
     year = {2006},
     doi = {10.1016/j.crma.2006.06.018},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2006.06.018/}
}
TY  - JOUR
AU  - Giovangigli, Vincent
TI  - Entropies d'ordre supérieur
JO  - Comptes Rendus. Mathématique
PY  - 2006
SP  - 179
EP  - 184
VL  - 343
IS  - 3
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2006.06.018/
DO  - 10.1016/j.crma.2006.06.018
LA  - fr
ID  - CRMATH_2006__343_3_179_0
ER  - 
%0 Journal Article
%A Giovangigli, Vincent
%T Entropies d'ordre supérieur
%J Comptes Rendus. Mathématique
%D 2006
%P 179-184
%V 343
%N 3
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2006.06.018/
%R 10.1016/j.crma.2006.06.018
%G fr
%F CRMATH_2006__343_3_179_0
Giovangigli, Vincent. Entropies d'ordre supérieur. Comptes Rendus. Mathématique, Volume 343 (2006) no. 3, pp. 179-184. doi : 10.1016/j.crma.2006.06.018. http://www.numdam.org/articles/10.1016/j.crma.2006.06.018/

[1] Cercignani, C. The Boltzmann Equation and Its Applications, Applied Mathematical Sciences, vol. 67, Springer-Verlag, 1988

[2] Coifman, R.R.; Fefferman, C. Weighted norm inequalities for maximal functions and singular integrals, Studia Mathematica, Volume LI (1974), pp. 241-250

[3] Comtet, L. Analyse Combinatoire, Tomes I et II, Presses Universitaires de France, Paris, 1970

[4] Desvillettes, L.; Villani, C. On the trend to global equilibrium for spatially inhomogeneous kinetic systems: the Boltzmann equation, Inventiones Mathematicae, Volume 159 (2005), pp. 245-316

[5] Ferziger, J.H.; Kaper, H.G. Mathematical Theory of Transport Processes in Gases, North-Holland, 1972

[6] Giovangigli, V. Multicomponent Flow Modeling, Birkhäuser, Boston, 1999

[7] V. Giovangigli, Higher order entropies, Rapport Interne CMAP 592, 2005, soumis pour publication

[8] Golse, F. From kinetic to macroscopic models (Perthame, B.; Desvillettes, L., eds.), Kinetic Equations and Asymptotic Theory, Series in Applied Mathematics, Gauthier-Villars/Elsevier, 2000

[9] S. Kawashima, Systems of a hyperbolic-parabolic composite type, with applications to the equations of magnetohydrodynamics, Doctoral Thesis, Kyoto University, 1984

[10] Lions, P.L. Mathematical Topics in Fluid Mechanics, vols. 1 and 2, Oxford Lecture Series in Mathematics and its Applications, Oxford Univ. Press, Oxford, 1996 (and 1998)

[11] Meyer, Y.; Coifman, R. Ondelettes et Opérateurs, volume 3 : Opérateurs Multilinéaires, Hermann, Paris, 1991

Cited by Sources: